Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 259, NWS Jackson, MS

May 12, 2017Leake County, Neshoba County, Scott County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 12, 2017, 5:25 PM CDT for Leake County, Neshoba County, Scott County, Mississippi. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2017, 5:25 PM CDT (22:25 UTC)
Expired
May 12, 2017, 6:15 PM CDT
In force
50 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Leake County, MS, Neshoba County, MS, Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 57 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 5:48 PM CDTHAIL 1Carthage, MSHAIL TO THE SIZE OF QUARTERS FELL IN CARTHAGE.
May 12, 6:16 PM CDTHAIL 19 Ne Redwater, MSENOUGH QUARTER SIZED AND SMALLER HAILSTONES FELL TO COVER THE GROUND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 550 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
550 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

818 
WUUS54 KJAN 122225
SVRJAN
MSC079-099-123-122315-
/O.NEW.KJAN.SV.W.0259.170512T2225Z-170512T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
525 PM CDT FRI MAY 12 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Leake County in central Mississippi...
  Northwestern Scott County in central Mississippi...
  Northwestern Neshoba County in east central Mississippi...

* Until 615 PM CDT

* At 525 PM CDT, a severe thunderstorm was located near Ludlow, or 10
  miles northwest of Harperville, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will be near,
  Tuscola around 535 PM CDT. 
  Carthage around 545 PM CDT. 
  Renfroe and Singleton around 600 PM CDT. 
  Edinburg around 605 PM CDT. 

Other locations impacted by this severe thunderstorm include Lena,
Walnut Grove, Redwater and Standing Pine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3246 8956 3254 8977 3257 8978 3293 8952
      3293 8915
TIME...MOT...LOC 2225Z 213DEG 30KT 3259 8963 

HAIL...1.00IN
WIND...60MPH
 
$$

TW
3 follow-up statements
125 
WWUS54 KJAN 122231
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
531 PM CDT FRI MAY 12 2017

MSC079-099-123-122315-
/O.CON.KJAN.SV.W.0259.000000T0000Z-170512T2315Z/
Leake MS-Scott MS-Neshoba MS-
531 PM CDT FRI MAY 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR LEAKE...NORTHWESTERN SCOTT AND NORTHWESTERN NESHOBA COUNTIES...

At 531 PM CDT, a severe thunderstorm was located near Tuscola, or 8
miles southwest of Carthage, moving northeast at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Carthage around 545 PM CDT. 
  Edinburg, Renfroe and Singleton around 600 PM CDT. 

Other locations impacted by this severe thunderstorm include Lena,
Walnut Grove, Redwater and Standing Pine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3250 8953 3254 8977 3257 8978 3293 8952
      3293 8915
TIME...MOT...LOC 2231Z 213DEG 30KT 3263 8960 

HAIL...1.50IN
WIND...60MPH
 
$$

TW
658 
WWUS54 KJAN 122244
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
544 PM CDT FRI MAY 12 2017

MSC123-122254-
/O.CAN.KJAN.SV.W.0259.000000T0000Z-170512T2315Z/
Scott MS-
544 PM CDT FRI MAY 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCOTT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area Therefore, the warning has been cancelled.

LAT...LON 3258 8946 3258 8961 3267 8968 3293 8952
      3293 8915
TIME...MOT...LOC 2244Z 213DEG 30KT 3272 8953 

$$

MSC079-099-122315-
/O.CON.KJAN.SV.W.0259.000000T0000Z-170512T2315Z/
Leake MS-Neshoba MS-
544 PM CDT FRI MAY 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR LEAKE AND NORTHWESTERN NESHOBA COUNTIES...

At 544 PM CDT, a severe thunderstorm was located over Carthage,
moving northeast at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe storm will be near...
  Edinburg, Renfroe and Singleton around 600 PM CDT. 

Other locations impacted by this severe thunderstorm include Lena,
Walnut Grove, Redwater and Standing Pine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3258 8946 3258 8961 3267 8968 3293 8952
      3293 8915
TIME...MOT...LOC 2244Z 213DEG 30KT 3272 8953 

HAIL...1.50IN
WIND...60MPH
 
$$

TW
034 
WWUS54 KJAN 122258
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
558 PM CDT FRI MAY 12 2017

MSC079-099-122315-
/O.CON.KJAN.SV.W.0259.000000T0000Z-170512T2315Z/
Leake MS-Neshoba MS-
558 PM CDT FRI MAY 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN LEAKE AND NORTHWESTERN NESHOBA COUNTIES...

At 558 PM CDT, a severe thunderstorm was located near Renfroe, or
near Edinburg, moving northeast at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

this severe thunderstorm will remain over mainly rural areas of
eastern Leake and northwestern Neshoba Counties, including the
following locations: Standing Pine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3264 8941 3268 8949 3273 8952 3293 8952
      3293 8915
TIME...MOT...LOC 2258Z 211DEG 32KT 3278 8943 

HAIL...1.50IN
WIND...60MPH
 
$$

TW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:15 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 12, 4:15 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
415 PM CDT Fri May 12 2017

.DISCUSSION...

Tonight through Saturday:

The upper low centered over central/southern Arkansas will track
east across the area through tonight. The lift with this feature is
sufficient to produce storms in the wake of the prior convective
system, and instability and deep layer shear are just enough for a
few marginally severe supercell/multicell storms, but overall
coverage of storms is expected to remain more limited than earlier
today.  Also, low level shear is quite weak and not supportive of
tornadoes. There is some concern for slow-moving convective elements
to produce locally heavy rainfall closer to the upper low center
where lift is strongest, so will need to monitor for localized
flooding threat as well.

Otherwise, expect convective activity to diminish after sunset with
cooler and more stable air advecting in behind the upper low later
tonight. Weak surface high pressure will build over the ArkLaMiss
region Saturday, and decreasing clouds should allow temperatures to
warm back up into the mid upper 70s during the afternoon. /EC/

Saturday Night through Friday:

Through the remainder of the weekend and the early part of next
week, an upper-level ridge will slide slowly across the country.
Meanwhile the next western CONUS upper low will be deepening and
edging eastward as a series of shortwaves dig into it. This pattern
will keep the ArkLaMiss region mostly under southwest flow aloft
through next week. As shortwaves eject out ahead of the trough to
our west, there will be some chance for shower and thunderstorm
activity to edge into our forecast forecast area. Will continue to
mention on and off slight chances for rain west of Interstate 55
beginning on Wednesday, but confidence is greater that this activity
will stay west of our area until late in the week. Surface low
pressure systems lifting from the Plains toward the Midwest next
week could also bring periods of breezy southerly winds to our area,
but significant winds aren't anticipated at this time. Above normal
temperatures expected to persist through the week thanks to the
ridge and southerly winds. /NF/

&&

.AVIATION...
18Z TAF discussion:
Expect variable ceilings along with scattered SHRA/TSRA in
association with passage of upper low across the forecast area
late this afternoon/evening. Greater chances for IFR ceilings will
occur during the late night/early morning hours with
heating/mixing helping to raise and break up ceilings by late
Saturday morning. VFR conditions should return Saturday afternoon.
/EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       62  77  56  84 /  50  10   0   0
Meridian      61  78  54  84 /  50  16   0   0
Vicksburg     61  78  56  83 /  34   8   0   0
Hattiesburg   63  80  56  85 /  50  14   0   0
Natchez       63  77  56  83 /  21  11   0   0
Greenville    60  77  57  82 /  50   3   0   0
Greenwood     60  77  55  82 /  50   4   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

NF/EC
Hazardous weather outlook, May 12, 3:00 PM CDT, 2 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
300 PM CDT Fri May 12 2017

ARZ074-075-LAZ008-009-016-MSZ018-019-025>034-040-041-047-053-059-
061-132000-
Ashley-Chicot-West Carroll-East Carroll-Madison LA-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-
Choctaw-Oktibbeha-Washington-Issaquena-Sharkey-Warren-Claiborne-
Jefferson-Franklin MS-
300 PM CDT Fri May 12 2017

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, southwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...This afternoon into early evening

There is a marginal risk for severe storms this afternoon into
the early evening. The main threat will be for damaging wind gusts
and quarter size hail.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ007-015-023>026-MSZ060-132000-
Morehouse-Richland-Franklin LA-Catahoula-Tensas-Concordia-Adams-
300 PM CDT Fri May 12 2017

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...Tonight and Saturday

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Thursday.

MSZ035>039-042>046-048>052-054>058-062>066-072>074-132000-
Humphreys-Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake-
Neshoba-Kemper-Hinds-Rankin-Scott-Newton-Lauderdale-Copiah-
Simpson-Smith-Jasper-Clarke-Lincoln-Lawrence-Jefferson Davis-
Covington-Jones-Marion-Lamar-Forrest-
300 PM CDT Fri May 12 2017

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, south central Mississippi,
and southeast Mississippi.

.DAY ONE...Tonight and Saturday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...This afternoon into the early evening

There is a slight risk for severe storms this afternoon into the
early evening. The main threat will be for damaging wind gusts and
quarter to half dollar size hail...and a tornado cannot be ruled
out.

(www.weather.gov/images/jan/graphicast/image1.png)

.DAYS TWO THROUGH SEVEN...Saturday night through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, May 12, 4:17 PM CDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Jackson MS
417 PM CDT FRI MAY 12 2017

ARZ075-MSZ034-122200-
Chicot AR-Washington MS-
417 PM CDT FRI MAY 12 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CHICOT AND CENTRAL
WASHINGTON COUNTIES UNTIL 500 PM CDT...

At 416 PM CDT, Meteorologists were tracking a strong thunderstorm
near Avon, moving northeast at 20 mph.

Dime size hail and winds up to 40 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Wayside around 430 PM CDT.
  Greenville around 500 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3318 9113 3326 9126 3347 9106 3335 9086
TIME...MOT...LOC 2116Z 222DEG 17KT 3327 9113

TW
Special weather statement, May 12, 4:49 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
449 PM CDT FRI MAY 12 2017

ARZ074-122230-
Ashley AR-
449 PM CDT FRI MAY 12 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ASHLEY COUNTY UNTIL
530 PM CDT...

At 449 PM CDT, Meteorologists were tracking a strong thunderstorm
near Old Milo, or 11 miles north of North Crossett, moving east at 15
mph.

Nickel size hail and winds up to 40 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Fountain Hill and Old Milo around 510 PM CDT.
  Hamburg around 530 PM CDT.

Other locations impacted by this storm include Blanchton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3326 9205 3327 9204 3328 9204 3328 9200
      3330 9200 3330 9198 3333 9198 3335 9199
      3335 9197 3338 9196 3340 9199 3339 9167
      3313 9180 3324 9209
TIME...MOT...LOC 2149Z 292DEG 13KT 3334 9196

TW
Special weather statement, May 12, 4:52 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Jackson MS
452 PM CDT FRI MAY 12 2017

MSZ019-122215-
Sunflower MS-
452 PM CDT FRI MAY 12 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL SUNFLOWER COUNTY
UNTIL 515 PM CDT...

At 451 PM CDT, Meteorologists were tracking a strong thunderstorm
near Indianola, moving north at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of west central
Sunflower County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3361 9052 3346 9063 3347 9076 3355 9076
      3362 9075 3362 9070
TIME...MOT...LOC 2151Z 191DEG 11KT 3351 9069

TW
Special weather statement, May 12, 5:05 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Jackson MS
505 PM CDT FRI MAY 12 2017

MSZ019-034-122230-
Washington MS-Sunflower MS-
505 PM CDT FRI MAY 12 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SUNFLOWER AND
NORTHEASTERN WASHINGTON COUNTIES UNTIL 530 PM CDT...

At 505 PM CDT, Meteorologists were tracking a strong thunderstorm
over Tribbett, or 8 miles east of Leland, moving north at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Indianola and Holly Ridge around 530 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3328 9067 3330 9085 3345 9080 3345 9059
TIME...MOT...LOC 2205Z 191DEG 11KT 3338 9076

TW
Special weather statement, May 12, 5:21 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
521 PM CDT FRI MAY 12 2017

MSZ044-050-122245-
Scott MS-Leake MS-
521 PM CDT FRI MAY 12 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LEAKE AND NORTHWESTERN
SCOTT COUNTIES UNTIL 545 PM CDT...

At 521 PM CDT, Meteorologists were tracking a strong thunderstorm
near Ludlow, or 11 miles northwest of Harperville, moving northeast
at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Tuscola around 525 PM CDT.
  Carthage around 540 PM CDT.

Other locations impacted by this storm include Lena and Redwater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3246 8960 3253 8977 3256 8978 3262 8975
      3264 8973 3266 8973 3290 8961 3282 8936
TIME...MOT...LOC 2221Z 207DEG 39KT 3260 8964

TW
Special weather statement, May 12, 5:23 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
523 PM CDT FRI MAY 12 2017

LAZ009-MSZ034-040-122300-
East Carroll LA-Washington MS-Issaquena MS-
523 PM CDT FRI MAY 12 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN EAST CARROLL
PARISH...SOUTH CENTRAL WASHINGTON AND NORTHWESTERN ISSAQUENA COUNTIES
UNTIL 600 PM CDT...

At 523 PM CDT, Meteorologists were tracking a strong thunderstorm
near Glen Allan, or 12 miles southeast of Eudora, moving northeast at
15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Glen Allan around 540 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3300 9117 3302 9116 3303 9114 3304 9113
      3306 9112 3308 9114 3314 9106 3294 9092
      3291 9117 3300 9120
TIME...MOT...LOC 2223Z 246DEG 13KT 3301 9110

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 11:43 PM CDTSpecial Weather StatementJANBolivar, Sunflower32 min
May 12, 2:04 AM CDTSpecial Weather StatementJANMontgomery26 min
May 12, 2:39 AM CDTSpecial Weather StatementJANWebster51 min
May 12, 9:49 AM CDTSpecial Weather StatementJANCovington, Jones41 min
May 12, 10:08 AM CDTSpecial Weather StatementJANJones52 min
May 12, 10:29 AM CDTSpecial Weather StatementJANJones46 min
May 12, 10:48 AM CDTSpecial Weather StatementJANJones42 min
May 12, 2:44 PM CDTSpecial Weather StatementJANLawrence46 min
May 12, 3:05 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence40 min
May 12, 3:44 PM CDTSpecial Weather StatementJANJefferson Davis31 min
May 12, 3:49 PM CDTSpecial Weather StatementJANBolivar26 min
May 12, 4:12 PM CDTSpecial Weather StatementJANCovington33 min
May 12, 4:17 PM CDTSpecial Weather StatementJANWashington43 min
May 12, 4:52 PM CDTSpecial Weather StatementJANSunflower23 min
May 12, 5:05 PM CDTSpecial Weather StatementJANWashington25 min
May 12, 5:21 PM CDTSpecial Weather StatementJANLeake24 min
May 12, 5:23 PM CDTSpecial Weather StatementJANSharkey37 min
May 12, 5:28 PM CDTSpecial Weather StatementJANGrenada32 min
May 12, 5:32 PM CDTSevere Thunderstorm WarningJANGrenada, Montgomery24 min
May 12, 6:04 PM CDTSpecial Weather StatementJANCarroll26 min
May 12, 6:15 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Neshoba, Winston18 min
May 12, 6:20 PM CDTSpecial Weather StatementJANMontgomery25 min
May 12, 6:26 PM CDTSpecial Weather StatementJANGrenada34 min
May 12, 6:40 PM CDTSpecial Weather StatementJANWinston35 min
May 12, 6:42 PM CDTSpecial Weather StatementJANCarroll33 min
May 12, 6:47 PM CDTSpecial Weather StatementJANYazoo43 min
May 12, 6:55 PM CDTFlash Flood WarningJANGrenada2 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.